# SDR CA080327007

- Difficulty date: March 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,203 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: C0211
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAILROTOR GEARBOX FOUND LEAKING FROM THE INPUT SEAL DURING DI
